# SDR DL72S981062

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX FASTENER HOLES WERE FOUND WORN OUT OF ROUND.  THE HOLES ARE AT FS 1183 TORQUE BOX AREA AND ARE COMMON TO THE AFT INBD AND OUTBD TENSION TIE FITTINGS.  REPAIRED PER ERA 331729-14.
